# SDR USAASB99159

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 5401
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCO-BWI - FLT 2662, AT APPROX FL330, CREW RECEIVED AND APU FIRE DETECTION LIGHT.  CREW SHUTDOWN THE APU.  WITH A/C BEING DOWN TO ONE SOURCE OF ELECT POWER, CREW DIVERTED FLIGHT TO THE NEAREST SUITABLE AIRPORT AT RDU.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE APU FIRE DETECTION LOOP M515 AND CONNECTOR D1446.  OPS CHECK GOOD.  CLEARED MEL ON THE NR 1 CSD.  FOUND THE NR 1 CSD OVERSERVICED.  CHECKED CHIP DETECTOR AND FOUND TO BE OK.  REPLACED CSD FILTER AND OIL COOLER (P/N 10-61-233-1).  SERVICED CSD.  LEAK CHECK AND OPERATIONAL CHECK GOOD.  (M)
